Vanishing Theorems for Resolutions of Surfaces Singularities.
Inventiones mathematicae, Tome 31 (1976), pp. 17-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1976__31_142354,
author = {Jonathan M. Wahl},
title = {Vanishing {Theorems} for {Resolutions} of {Surfaces} {Singularities.}},
journal = {Inventiones mathematicae},
pages = {17--42},
year = {1976},
volume = {31},
zbl = {0314.14010},
url = {http://geodesic.mathdoc.fr/item/IM_1976__31_142354/}
}
Jonathan M. Wahl. Vanishing Theorems for Resolutions of Surfaces Singularities.. Inventiones mathematicae, Tome 31 (1976), pp. 17-42. http://geodesic.mathdoc.fr/item/IM_1976__31_142354/